Racing Agenda for June 29th 2013!

I have changed the agenda from yesterday to get the Shiawassee Shores Pure Stocks one more practice. Please note the changes. The Pro Late Models and the Modifieds have a 4th session for 10 minutes each and then the Pure Stocks will follow them with a final 15 minute session. I am “Fired Up” that we are going to have All of the Big Cars here plus our friends from MARFC for this night of racing! Again the weatherman is not going to be our friend and he is hyping that we are going to have some potential rain. Well, I’m here to tell you that rain or no rain we are gearing up for a tremendous night of racing! I expect over 40 cars just for the Pro Late Models and the Modifieds! This is going to be BIG and we need to get everyone out there that has even thought about going to a short track race! It is going to be a FUN night besides all of the great racing! Tell all of your friends that have children to get on out here and enjoy a very affordable, great family night at the track! “My Favorite Place to be on a Saturday Night….. Owosso Speedway…… Let’s Go Racing!”

June 29, 2013
SCHEDULE OF EVENTS
Beach Blast Night!
12:00 Noon – Gates Open
2:00 pm – Motors on. Practice Begins
Rotation between Pro Late Models, Sportsman, Modifieds, Pure Stocks
Practice Session #1
2:00 – 2:15 pm – Pro Late Models
2:15 – 2:30 pm – Sportsman
2:30 – 2:45 pm – Modifieds
Practice Session #2
2:45 – 3:00 pm – Pro Late Models
3:00 – 3:15 pm – Sportsman
3:15 – 3:30 pm – Modifieds
Practice Session #3
3:30 – 3:45 pm – Pro Late Models
3:45 – 4:00 pm – Sportsman
4:00 – 4:15 pm – Modifieds
4:15 – 4:30 pm – Pure Stocks
Practice Session #4
4:30 – 4:40 pm – Pro Late Models (Note 10 Minute Practice!)
4:40 – 4:50 pm – Modifieds (Note 10 Minute Practice!)
4:50 – 5:05 pm – Pure Stocks (Note 2nd Practice!)
4:45 – Pro Late Models to the Scales!
5:10 pm – DRIVER’S MEETING
Pro Late Models in the Chute, Sportsman, Modifieds and Pure Stocks on deck!
5:20 pm – Qualifying Begins
Running Order – Pro Late Models, Sportsman, Modifieds, Pure Stocks
6:45 pm – Qualifying Ends
7:00 pm – First Heat Race for Pro Late Models. Maximum of 8 Cars per Heat Race on the Track!
MARFC Helmet Bag Award on the Track!
(Inverts will be drawn during intermission)
8:30 pm – Feature Events start!
Pro Late Models– 30 Laps
Sportsman – 25 Laps
Modifieds – 30 Laps
Pure Stocks – 20 Laps
$100 Bonus will be paid to any Fast Qualifier who starts at the rear of the Feature and wins the event with
more than 11 cars in the field. * BigHause Inc, Fast Qualifier Challenge*

Filed Under: From The Promoters